sexologist-icon
Weakness, fatigue and no sex drive
I was very healthy till Oct 2020 and I did a lot of yoga and excessive physical activity without taking care of nutritious diet which resulted in a bit of low BP and weight loss. I even went through a phase of depression around the months of January and February but I have recovered from it. Though I have recovered I still had a lot of weakness and in the month of May a doctor has asked me to take supradyn and I became all right. I even got all the blood reports done as mentioned by him and everything is normal except a bit of low D2 and D3 vit. My doctor has suggested me to take dianabol for weakness and fatigue. But almost everyone says dianabol is dangerous. Should I take it or is there an alternative which can help me in overcoming this weakness and regain my sex drive
28 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

Excessive masturbation in past may leads to the damage of nerves supplying penis. Which in future leads to loss of libido, weak erection or erectile dysfunction, bending and shrinkage of penis, low sexual stamina, other than that whole body weakness, weak eye sight, loss of appetite, weak memory power, hairfall, anxiety, etc. Don't worry in ayurveda there are some very effective medicines which are natural testosterone booster. And work very efficiently to cure your problem. I suggest you for ayurveda vaajikaran treatment. As per ayurveda vaajikaran is meant to rejuvenate and improve complete sexual health. Ayurveda medicines are very efficient and potent for your problem. Within 20 to 30 days you will notice the improvement. Nerves supplying penis would rejuvenate and strong musculature of penis would also be achieved. Maximum 3 months is almost enough to get rid of your sexual problem. With ayurveda medicines your whole reproductive system will strengthen i.e. The vessels supplying penis and the musculature of penis would be strengthened. I would need to enquire about whole of your symptoms, detail history. You can also consult. For further information u can also visit www.bhuvanaarogyamhospital.com
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello, it can be treated with Ayurveda.. I am suggesting you some ayurvedic medicines. Take Aswagandhadi churan half teaspoon in the morning & in the night. Take Capsule SHILAJIT one in the morning and one in the night, Take tablet manmath Ras one in the morning and one in the night. Take tablet Pushp dhanva Ras one in the morning and one in the night. And take tablet Sidh makardhwaj Vati with gold, one in the morning and one in the night after food. All the above preferably with hot milk or with water Also apply and message Shri Gopal tail on your penis three times a week for 2 to 4 minutes. Avoid junk food, oily and spicier food, alcohol, tobacco, tension and anxiety. Start doing brisk walk or running or cardio exercises for at least 30 min a day. Start doing yoga, pranayama, meditation, Vajroli mudra. Ashwini mudra, kegel exercise for at least 30 min a day. Start taking hot milk twice a day. 2-3 dates in the morning and in the night with milk. Do all the above suggested treatment for 3 months and see the results. If you don't get satisfactory results then please go to your family doctor or a good sexologist. You can also contact me on my private chat or directly in my clinic. We can send you the medicines by courier. My website: www.kayakalpinternational.com
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
use some ayurveda medicine
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi, I would personally not recommend you to go for such medications. As this would solve your issue temporarily but may impact your future life. Also for your low libido issue - Low libido describes a decreased interest in sexual activity. It’s common to lose interest in sex from time to time, and libido levels vary through life. It’s also normal for your interest not to match your partner’s at times. However, low libido for a long period of time may cause concern for some people. It can sometimes be an indicator of an underlying health condition. Here are a few potential causes of low libido in men. 1. Low testosterone 2. Medications 3. Restless legs syndrome (RLS) 4. Depression 5. Chronic illness 6. Sleep problems 7. Ageing 8. Low self-esteem 9. Alcohol 10. Drug use etc. However this issue is not a cause to worry as there are medications and treatment available for the same. Rest assured your problem can be resolved.
Next Steps
If you genuinely interested in getting your issue resolved then you can contact me either online or in person. Would be happy to help you.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It is a steroid and may lead to more dysfunction 
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.